Factor measures on measurable spaces
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 32 (1975), pp. 77-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1975_32_a3,
author = {R. L. Dobru\v{s}in and R. A. Minlos},
title = {Factor measures on measurable spaces},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {77--92},
year = {1975},
volume = {32},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1975_32_a3/}
}
R. L. Dobrušin; R. A. Minlos. Factor measures on measurable spaces. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 32 (1975), pp. 77-92. http://geodesic.mathdoc.fr/item/MMO_1975_32_a3/